# SDR AALA20130329023

- Difficulty date: March 29, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 36,288 hours, 14,999 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A837012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 295 RIGHT AND WATERLINE 208, FORWARD GALLEY DOOR CUTOUT FORWARD FRAME INNER SURFACE IS CRACKED AT FASTENER.  REMOVED AND REPLACED STUB FRAME PER AARD 51-00-05-1.
